# SDR SWAA2022101961093

- Difficulty date: September 27, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 26,784 hours, 12,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS OF CORROSION AROUND NUT PLATE HOLES BS727G TO BS767 RBL22 WL156 / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND THE DEEPEST LOCATION TO BE AT BS 727J+10 RBL22 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] VERIFIED CORRECTIVE ACTIONS STEP 1; AND MEASUREMENTS TABLE.;[03] REMOVED FLOOR TO SIDEWALL SUPPORT DAMAGED SECTION AT BS727F+11'-767 RBL 22 WL 156 IAW SRM 53-00-53-2R-5 REP.5;[04] FABRICATED;LOCATED AND DRILLED;APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR AREA AND REPAIR PARTS NEW SECTION FLOOR TO SIDEWALL SUPPORT AND SPLICE BS727F+11'-767 RBL 22 WL 156 IAW SRM 53-00-53-2R-5 REP.5; EA M-22-153-01550 AND DWG 146A7500 MATERIAL USED BAC1496-377 7075T62 CLAD LOT#1500263-1. SPLICE LOCATED AT BS727F+11'.;[05] OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION 4 AND 5. OK TO INSTALL;[07] INSTALLED REPAIR PARTS NEW SECTION FLOOR TO SIDEWALL SUPPORT AND SPLICE BS727F+11'-767 RBL 22 WL 156 IAW SRM 53-00-53-2R-5 REP.5; EA M-22-153-01550 AND DWG 146A7500. SPLICE LOCATED AT BS727F+11'.;[08] ' THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550'.;[09] VERIFIED CORRECTIVE ACTION #7;[10] VERIFIED CORRECTIVE ACTION #8
